# SDR HNAA2021112900568

- Difficulty date: November 8, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 48,307 hours, 45,064 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E887287 - L/H EXTERNAL FUSELAGE SKIN CRACKED AROUND RIVET FR-79 .... PREPPED, FABRICATED AND INSTALLED BUSHING (.500") ON L/H EXTERNAL FUSELAGE SKIN AT FR-79 APPROXIMATELY 1" BELOW STR 6L AT RIVET IAW EMB-145 SRM 53-32-01RE, ITEM 9, FIG 213 AND EO1-53-21-0325
